Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Erythema and swollen legs due to wasp sting, calf warm and limping. Medication?

My family member was stung twice by a wasp in the calf last night, today his leg is swollen and there is erythema and his calf feels warm. He is complaining of it hurting and he is limping. Should we go to the doctor or just try benedryl and tylenol?
Asked On : Sat, 17 Mar 2012
Answers:  1 Views:  716
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Hi there.

The redness and increased warmth is due to an allergic reaction of the wasp sting. Keep a close watch on his condition. If his breathing is getting hampered he will need immediate medical attention. He can have Benadryl or Phenargan to tide over allergic symptoms. It would be best to apply a mild antibiotic ointment like Neosporin or Fucidin ointment at the site. If it does not improve, kindly get him to the Doctor as he may need intravenous antibiotics.

Wishing speedy recovery.


Answered: Wed, 11 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor